# SDR UPS98827152

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9755584503
- Condition: Cracked
- Location: Bs 1324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 1324, RT SIDE, THE FRAME TO CUSP FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-3-0.
